# SDR AALA202504175139

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,149 hours, 28,379 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142147
- Part serial: A823
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ANTI-SKID LIGHT ILLUMNIATED ON INSTRUMENT PANEL. TROUBLESHOOT AND FOUND FAULT CODES ON (AACU)-ANTI-SKID AUTOBRAKE CONTROL UNIT. REMOVEDAND REPLACED AACU, PER B737 AMM 32-42-21.
